A 27-year-old female asked:
my hands are peeling and i work with paint thinner and little red bumps appear?
1 doctor answer • 2 doctors weighed in
Occupational Medicine 33 years experience
Dermatitis: There's a good chance that your skin is reacting to the paint thinner. Avoid chemical contact and see if skin gets better. If this is related to your job then have employer provide you with gloves and see your doctor to document this occupational illness/injury.
3.9k viewsReviewed >2 years ago
A 19-year-old female asked:
I have little red bumps on my hands. What it is it?
1 doctor answer • 1 doctor weighed in
Dermatology 43 years experience
Could be : This could be lots of diseases. See your dermatologist for treatment and evaluation.
5.6k viewsAnswered >2 years ago
Last updated Jul 9, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.